Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 6, Number 4

All articles in this issue are freely accessible.

The century’s progress in applied mathematics
R. S. Woodward.
Bull. Amer. Math. Soc. 6 (1900), 133-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557689
The status of imaginaries in pure geometry
Charlotte Angas Scott.
Bull. Amer. Math. Soc. 6 (1900), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557690
Notes
Bull. Amer. Math. Soc. 6 (1900), 168-170
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 6 (1900), 170-176
More Information
Full-text PDF Free Access     Request Permissions